| Catalog Number |
650011102 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that upon inspection of the 32 +0 trial poly, one of the locking tabs was missing.Another set was opened so the surgeon could trial the range of motion.No additional time was added to the surgery, and the broken trial was removed.Another instrument in the tray still had a baseplate attached from a removal surgery performed the week prior.The implant could not be removed, so spd processed the instrument assembled.The tray was replaced with another tray that was available at the account.All available information has been disclosed.
Additional Manufacturer Narrative
Product complaint#: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.